Zariski's Main Theorem für affinoide Kurven.

Karl-Heinz Fieseier

Mathematische Annalen (1980)

  • Volume: 251, page 97-110
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Fieseier, Karl-Heinz. "Zariski's Main Theorem für affinoide Kurven.." Mathematische Annalen 251 (1980): 97-110. <>.

author = {Fieseier, Karl-Heinz},
journal = {Mathematische Annalen},
keywords = {affinoid curve; nonarchimedean function theory; morphisms},
pages = {97-110},
title = {Zariski's Main Theorem für affinoide Kurven.},
url = {},
volume = {251},
year = {1980},

AU - Fieseier, Karl-Heinz
TI - Zariski's Main Theorem für affinoide Kurven.
JO - Mathematische Annalen
PY - 1980
VL - 251
SP - 97
EP - 110
KW - affinoid curve; nonarchimedean function theory; morphisms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.